RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 595–601 (Mi de9256)  

Ordinary Differential Equations

Local properties of plane homoclinic structures, and Hausdorff dimension

E. V. Vasil'eva, S. Yu. Pilyugin, V. A. Pliss

Saint Petersburg State University

Full text: PDF file (1179 kB)

English version:
Differential Equations, 1997, 33:5, 599–605

Bibliographic databases:
UDC: 517.938
Received: 25.02.1997

Citation: E. V. Vasil'eva, S. Yu. Pilyugin, V. A. Pliss, “Local properties of plane homoclinic structures, and Hausdorff dimension”, Differ. Uravn., 33:5 (1997), 595–601; Differ. Equ., 33:5 (1997), 599–605

Citation in format AMSBIB
\Bibitem{VasPilPli97}
\by E.~V.~Vasil'eva, S.~Yu.~Pilyugin, V.~A.~Pliss
\paper Local properties of plane homoclinic structures, and Hausdorff dimension
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 595--601
\mathnet{http://mi.mathnet.ru/de9256}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616411}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 599--605


Linking options:
  • http://mi.mathnet.ru/eng/de9256
  • http://mi.mathnet.ru/eng/de/v33/i5/p595

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019